# SDR GTIA2017010301728

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 38,767 hours, 18,348 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: De Oiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING APPROACH AND TAXI IN. ODOR WAS IN CABIN AND COCKPIT.   FOUND SOURCE OF ODOR TO BE COMING ENGINE BLEEDS VIA DEOILER SEALS IAW TSM 71-00-00-810-801-A.  R & R DEOILER SEALS IAW AMM 72-60-31. NO FURTHER ODORS NOTED.
